Matches in DBpedia 2016-04 for { <http://doi.org/10.5802/aif.200> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- aif.200 author "Doob, J.L.".
- aif.200 authormask "1".
- aif.200 doi "10.5802/aif.200".
- aif.200 format "PDF".
- aif.200 isCitedBy Joseph_L._Doob.
- aif.200 issue "1".
- aif.200 journal "Annales de l'Institut Fourier".
- aif.200 pages "113–135".
- aif.200 title "Some classical function theory theorems and their modern versions".
- aif.200 url AIF_1965__15_1_113_0.pdf.
- aif.200 volume "15".
- aif.200 year "1965".